# SDR CA980311020

- Difficulty date: March 9, 1998
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Beech A100
- Aircraft time: 10,744 hours
- Engine: Pwa PT6A28
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5012006896
- Condition: Cracked
- Location: Fuselage
- Part time: 10,265 hours, 10,651 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 2 CRACKS FOUND IN SKIN AT OUTER MOST HUCK BOLT, 4.5 INCHES FROM PARTING LINE BETWEEN CENTRE SECTION AND L/H WING PANEL. ONE CRACK IS .750 INCH LONG AND RUNS FROM LEADING EDGE OF SKIN AROUND HUCK BOLT HEAD AND BEYOND. SECOND CRACK .250 COMES OUT FROM UNDER HUCK BOLT HEAD RUNNING INBD & AFT. THE HUCK BOLT SECURES FWD STAR AFT CAP TO FWD UPPER BATHTUB FITTING.
